# SDR GTIA2023103137576

- Difficulty date: October 31, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N941NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10449
- Aircraft time: 8,699 hours, 3,610 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DESCENDING THROUGH 10,000 DIRTY SOCK SMELL IN CABIN & COCKPIT. TROUBLESHOOTING LED TO PACK 1 + 2 FAULT. SMELL DEISSIPATED.-PERFORMED TSM 05-50-00-810-831-A. INSP. APU, FOUND TO BE SERVICED TO PROPER LEVEL AND NO LEAKS NOTED. INSP. BOTH ENG 1 AND 2 FOUND TO BE SERVICED TO PROPER LEVEL AND NO LEAKS NOTED AT THIS TIME. INSP. BOTH PACK 1 AND 2 BAYS, FOUND TO BE IN SERVICEABLE CONDITION. WHEN PACKS ARE ON WITH BLEED SOURCE BEING ENG 2, CONT. NEXT ITEM
